# SDR 9621876310

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE, THE NBR 4 ENGINE EXPERIENCED OIL LOSS AND FLUCTUATING OIL PRESSURE.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT CONTINUED TO DTW WITHOUT FURTHER INCIDENT.  VISUAL INSPECTION REVEALED OIL IN NR 4 ENGINE TAILPIPE.  THE ENGINE WAS REPLACED AND CHECK WAS NORMAL.
